# SDR REXA2019050100715

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC RECEPTACLE BOX CRACKED AT TOP ON FUSELAGE NEED MIRROR TO SEE, INSIDE ADG COMPARTMENT. REMOVED CRACKED BOX AND INSTALLED NEW A/C RECEPTACLE BOX IAW SRM 51-42-06 AND SRM 51-42-21.
